Silveirinha, Mário G. (2016) Z2topological index for continuous photonic materials. Physical Review B, 93 (7) doi:10.1103/physrevb.93.075110
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Z2topological index for continuous photonic materials | ||
Journal | Physical Review B | ||
Authors | Silveirinha, Mário G. | Author | |
Year | 2016 (February 4) | Volume | 93 |
Issue | 7 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physrevb.93.075110Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14241799 | Long-form Identifier | mindat:1:5:14241799:9 |
GUID | 0 | ||
Full Reference | Silveirinha, Mário G. (2016) Z2topological index for continuous photonic materials. Physical Review B, 93 (7) doi:10.1103/physrevb.93.075110 | ||
Plain Text | Silveirinha, Mário G. (2016) Z2topological index for continuous photonic materials. Physical Review B, 93 (7) doi:10.1103/physrevb.93.075110 | ||
In | (2016, February) Physical Review B Vol. 93 (7) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |